For the past two years I have had unexplained and sudden serious facial swelling. These have landed me in the ER three times and have occurred 6 times total. Each time I have been told: ace inibitors caused it, another blood pressure medication caused it...then no answers. I am very concerned. I was at work and had nothing but water to drink and no food for at least three hours and all of a sudden my lip started swelling. By the time I got to the hospital, I looked in the mirror and did not recognize myself. Before I did not have hives or itching of any sort. The night before this instance, I developed hives in my evening education class and took benedryl which made it go away. The next day at noon I developed hives and horrible swelling. I did a lot of research and heard of angioedema. Does anyone know of this? I have two of the symptoms listed: ibuprofin use and achohol use. Can anyone help me with this? No doctor seems to be able to so far and I cannot have this affecting me on my vacations and work hours anymore, plus it is horrible to go through!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.